# SDR QXEA200800871

- Difficulty date: August 8, 2008
- Submitted: August 20, 2008
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 17,449 hours, 17,323 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEA-FLIGHT 2201 - FLIGHT ATTENDANT COMPLAINS OF A PETROLEUM ODOR FROM THE BLEED AIR SYSTEM.  PASSENGERS COMPLAINED DURING THE FLIGHT AND ONE FLIGHT ATTENDANT BECAME SICK.  MAINTENANCE PERFORMED A GROUND RUN WITH THE BLEEDS ON WITH NO DEFECTS NOTED.  COULD NOT DUPLICATE PROBLEM.  RETURNED TO SERVICE.  NO PARTS REPLACED.  (S)
